MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 2+ 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY EVERLAST SZ 2+ 6MM TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33683206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Impaired Healing (2378); Blister (4537); Swelling/ Edema (4577)
Date of Event 06/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.H3 other text : device remains implanted in patient.
 
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.Upon follow up visits post procedure the following was noted on (b)(6) 2021: mild blistering from swelling.No drainage or tunneling.On (b)(6) 2021: still has blistering.On (b)(6) 2021:wound healing.Some eschar in midportion.No tunneling.No drainage.On (b)(6) 2021: wet to dry dressing, start rom and possibly weight bearing.The patient had delayed healing of wound but superficial in nature.No signs of infection or deep tunneling.No drainage.Minimal swelling.On (b)(6) 2021: mild wound dehiscence with eschar, no evidence of deep infection or tunneling.On (b)(6) 2021: wound seems to be granulating very well.Smaller nature today from stand point as well as depth.No drainage, no signs of deep infection, no signs of superficial infection.Wound vac placed.Remain with wound care.On (b)(6) 2021: incision healing well.Granulating tissue.Wound much smaller, no tunneling, no signs of deep/superficial infection.On (b)(6) 2021: wound looks substantially better.Incisions healing well.Granulating tissue.Wound much smaller.No tunneling, no signs of deep infection.Minimal swelling.On (b)(6) 2021: wound totally healed.On (b)(6) 2021: wound totally healed but moderately swollen.On (b)(6) 2022: wound healed most of the way.1 small abrasion around anterior aspect of ankle but no tunneling and no deep wound.No drainage.Over the course of the adverse event, the patient received treatments like repeat wound check, non-weight bearing.Wound vac, wound care, compression, ice therapy and elevation.
 
Additional Manufacturer Narrative
The complaint couldn't be confirmed, since the device was not returned for evaluation and no other evidences were provided, to confirm the reported delayed wound healing.Microbiologist reviewed the sterility of the dhr and noted: the subject device was packaged according to established design and process specifications, and got sterilized acording to process.No deviation for a non-conformance could be found.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
It was reported that the patient underwent a total ankle replacement.Upon follow up visits post procedure the following was noted on (b)(6) 2021: mild blistering from swelling.No drainage or tunneling.On (b)(6) 2021: still has blistering.On (b)(6) 2021:wound healing.Some eschar in midportion.No tunneling.No drainage.On (b)(6) 2021: wet to dry dressing, start rom and possibly weight bearing.The patient had delayed healing of wound but superficial in nature.No signs of infection or deep tunneling.No drainage.Minimal swelling.On (b)(6) 2021 and (b)(6) 2021: mild wound dehiscence with eschar, no evidence of deep infection or tunneling.On (b)(6) 2021: wound seems to be granulating very well.Smaller nature today from stand point as well as depth.No drainage, no signs of deep infection, no signs of superficial infection.Wound vac placed.Remain with wound care.On (b)(6) 2021: incision healing well.Granulating tissue.Wound much smaller, no tunneling, no signs of deep/superficial infection.On (b)(6) 2021: wound looks substantially better.Incisions healing well.Granulating tissue.Wound much smaller.No tunneling, no signs of deep infection.Minimal swelling.On (b)(6) 2021: wound totally healed.On(b)(6) 2021: wound totally healed but moderately swollen.On (b)(6) 2022: wound healed most of the way.1 small abrasion around anterior aspect of ankle but no tunneling and no deep wound.No drainage.Over the course of the adverse event, the patient received treatments like repeat wound check, non-weight bearing.Wound vac, wound care, compression, ice therapy and elevation.

Brand Name
INFINITY EVERLAST SZ 2+ 6MM TOTAL ANKLE SYSTEM
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17980896
Report Number3010667733-2023-00618
Device Sequence Number14076409
Product Code HSN
UDI-Device Identifier00889797074476
UDI-Public00889797074476
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K193067
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33683206
Device Lot Number1687893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date12/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale
Patient Weight123 KG